MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 320, 304, 326, 357, 381 mg/dl.The customer's expected fasting blood glucose test result range is 140 - 150 mg/dl.Customer had only been using the truemetrix meter for three weeks.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 342 mg/dl and 349 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/15/2019 and open vial date is three weeks.The meter memory was reviewed for previous test result history (date/time not set): result 1:320mg/dl date: (b)(6) 2018 time:9:29am fasting; result 2:304mg/dl date: (b)(6) 2018 time:9:51am fasting; result 3:326mg/dl date: (b)(6) 2018 time 6:39pm fasting; result 4:357mg/dl date: (b)(6) 2018 time:12:00pm fasting; result 5:381mg/dl date: (b)(6) 2018 time:433pm fasting.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 320, 304, 326, 357, 381 mg/dl.The customer's expected fasting blood glucose test result range is 140 - 150 mg/dl.Customer had only been using the truemetrix meter for three weeks.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on 03/06/2018, a back to back blood test was performed by the customer non-fasting and produced test results of 342 mg/dl and 349 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/15/2019 and open vial date is three weeks.The meter memory was reviewed for previous test result history (date/time not set): result 1:320mg/dl date:(b)(6) 2018 time:9:29am fasting.Result 2:304mg/dl date:(b)(6) 2018 time:9:51am fasting.Result 3:326mg/dl date:(b)(6) 2018 time 6:39pm fasting.Result 4:357mg/dl date:(b)(6) 2018 time:12:00pm fasting.Result 5:381mg/dl date:(b)(6) 2018 time:433pm fasting.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7381847
Report Number1000113657-2018-00375
Device Sequence Number11055900
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY